Comptes Rendus
Équations aux dérivées partielles/Théorie du potentiel
Inégalité de Kato et inégalité de Kato jusqu'au bord
[Kato's inequality and Kato's inequality up to the boundary]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 17-18, pp. 939-944.

Haïm Brezis and Augusto Ponce introduced and studied in their works several extensions of Kato's inequality, in particular Kato's inequalities up to the boundary involving the Laplacian and the normal derivative of the positive part of a function. Using Potential theoretic methods we answer here some questions raised in Brezis and Ponce (2008).

Haïm Brezis et Augusto Ponce ont introduit et étudié dans leurs travaux des prolongements de l'inégalité de Kato, en particulier des inégalités de Kato jusqu'au bord portant sur la dérivée normale et le Laplacien de la partie positive d'une fonction. On résout à l'aide de méthodes de théorie du Potentiel des questions mises en évidence dans Brezis et Ponce (2008).

Accepted:
Published online:
DOI: 10.1016/j.crma.2008.07.027
Alano Ancona 1

1 Département de mathématiques, campus d'Orsay, bâtiment 425, université Paris Sud, 91405 Orsay cedex, France
@article{CRMATH_2008__346_17-18_939_0,
     author = {Alano Ancona},
     title = {In\'egalit\'e de {Kato} et in\'egalit\'e de {Kato} jusqu'au bord},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {939--944},
     publisher = {Elsevier},
     volume = {346},
     number = {17-18},
     year = {2008},
     doi = {10.1016/j.crma.2008.07.027},
     language = {fr},
}
TY  - JOUR
AU  - Alano Ancona
TI  - Inégalité de Kato et inégalité de Kato jusqu'au bord
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 939
EP  - 944
VL  - 346
IS  - 17-18
PB  - Elsevier
DO  - 10.1016/j.crma.2008.07.027
LA  - fr
ID  - CRMATH_2008__346_17-18_939_0
ER  - 
%0 Journal Article
%A Alano Ancona
%T Inégalité de Kato et inégalité de Kato jusqu'au bord
%J Comptes Rendus. Mathématique
%D 2008
%P 939-944
%V 346
%N 17-18
%I Elsevier
%R 10.1016/j.crma.2008.07.027
%G fr
%F CRMATH_2008__346_17-18_939_0
Alano Ancona. Inégalité de Kato et inégalité de Kato jusqu'au bord. Comptes Rendus. Mathématique, Volume 346 (2008) no. 17-18, pp. 939-944. doi : 10.1016/j.crma.2008.07.027. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2008.07.027/

[1] A. Ancona Régularité d'accès des bouts et frontière de Martin d'un domaine euclidien, J. Math. Pures Appl., Volume 63 (1984), pp. 215-260

[2] M. Brelot Axiomatique des Fonctions Harmoniques, Les Presses de l'Université de Montréal, 1969

[3] H. Brezis; A.C. Ponce Kato's inequality when Δu is a measure, C. R. Acad. Sci. Paris Série I, Volume 338 (2004), pp. 599-604

[4] H. Brezis, A.C. Ponce, Kato's inequality up to the boundary, preprint, January 8, 2008

[5] J.L. Doob Classical potential theory and its probabilistic counterpart, Classics in Mathematics, Springer-Verlag, Berlin, 2001 (Reprint of the 1984 edition)

[6] B. Fuglede Finely Harmonic Functions, Springer Lecture Notes, vol. 289, 1972

[7] B. Fuglede Some properties of the Riesz charges associated with a δ-subharmonic function, Potential Analysis, Volume 1 (1992) no. 4, pp. 355-371

[8] R.A. Hager; J. Ross A regularity theorem for linear second order elliptic divergence equations, Ann. Scuola Norm. Sup. Pisa (3), Volume 26 (1972), pp. 283-290

[9] R.-M. Hervé Recherche sur la théorie axiomatique des fonctions surharmoniques et du Potentiel, Ann. Inst. Fourier, Volume XII (1962), pp. 415-471

[10] M. Hervé; R.-M. Hervé Les fonctions surharmoniques associées à un opérateur elliptique du second ordre à coefficients discontinus, Ann. Inst. Fourier, Volume XIX (1969), pp. 305-359

[11] T. Kato Schrödinger operators with singular potentials, Israël J. Math., Volume 13 (1972), pp. 135-148

[12] L. Naïm Sur le rôle de la frontière de R.S. Martin dans la théorie du Potentiel, Annales de l'institut Fourier, Volume 7 (1957), pp. 183-281

[13] J. Serrin Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa (3), Volume 18 (1964), pp. 385-387

[14] G. Stampacchia Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Volume 15 (1965) no. 1, pp. 189-258

Cited by Sources:

Comments - Policy


Articles of potential interest

Kato's inequality when Δu is a measure

Haı̈m Brezis; Augusto C. Ponce

C. R. Math (2004)


Hausdorff dimension of rupture sets and removable singularities

Juan Dávila; Augusto C. Ponce

C. R. Math (2008)